# SDR 99ZZZX1349

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3310
- Make and model: Bell 206L-4
- Aircraft serial: 52094
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 206301052103
- Condition: Failed
- Location: Tail Rotor
- Part time: 245 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACTUATOR FAILED AT FULL STROKE WITH HIGH ALTITUDE.  TAIL ROTOR PITCH FIXED AT 100 PERCENT.  ACTT:  1,228.2 HOURS.
